# SDR MASA200602551

- Difficulty date: November 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,504 hours, 6,129 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2880 PHX.  CREW REPORTED STAB SPOILER FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
